MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 HCG; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a falsely depressed hcg result that was obtained on a patient sample on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges on the day of the event.A water test was performed on the immulite 2000 xpi instrument and passed.Per the limitations section in the immulite 2000 hcg instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of a falsely depressed hcg result which was obtained on a patient sample on an immulite 2000 xpi instrument.The erroneous result was not reported to the physician(s).The sample was repeated on the same instrument the next day.The repeat result was higher than the erroneous result and the higher result matched the result from a reference instrument from another location.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed hcg result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2025-00118 on 19-jun-2025.Additional information 04-aug-2025: siemens healthineers evaluated the available information.The errorlog file was requested and not provided.The spy-files were reviewed and showed no evidence of foam or bubbles in the reagent, but the sample pipetting data indicated a possibility of bubbles or foam in the sample tube during the initial measurement.The customer is operational.The discordant result was observed with a single patient sample and it is suspected that the sample tube had bubbles or foam which caused the discordant initial result.The immulite 2000 hcg kit lot 483 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 HCG
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key22290005
Report Number1219913-2025-00118
Device Sequence Number8929743
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public(01)00630414961132(10)483(17)251114
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown